# SDR N6WA2025070303

- Difficulty date: July 3, 2025
- Submitted: July 4, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STRINGER 27 BETWEEN FS394 AND FS409.    REMOVED AND REPLACED INTERCOSTAL AT STRINGER 27 BETWEEN FS394 AND FS409.
